If you need an accessible version of this item please contact JSTOR User Support

On the Waiting Time in the Queuing System GI/G/1

R. Schassberger
The Annals of Mathematical Statistics
Vol. 41, No. 1 (Feb., 1970), pp. 182-187
Stable URL: http://www.jstor.org/stable/2239729
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On the Waiting Time in the Queuing System GI/G/1
Preview not available

Page Thumbnails

  • Thumbnail: Page 
182
    182
  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187